MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1069531

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 1983

[Combined nerve damage and drug-induced cutaneous embolism after faulty intragluteal injection].

Hornig C, Dorndorf W

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Injection-induced palsy of the ischiatic nerve with concomitant damage of other peripheral nerves occurred in two patients following intramuscular injection in the upper outer quarter of the large gluteal muscle. In close chronological connection skin changes developed in both cases representing drug-induced cutaneous embolism, and in one case extensive muscular necrosis was observed. In both cases the cause may be assumed to be ischaemic neuropathy following embolic occlusion of the vasa nervorum as a result of accidental intraarterial injection.

Для цитирования: Hornig C, Dorndorf W. [Combined nerve damage and drug-induced cutaneous embolism after faulty intragluteal injection].. Deutsche medizinische Wochenschrift (1946). 1983. DOI: 10.1055/s-2008-1069531.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.